# SDR AALA20131220001

- Difficulty date: December 19, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 40,730 hours, 19,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Alignment
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SLIDE PACK COVER OUT OF ALIGNMENT & RUBS AIRFRAME OPENING UPON DOOR USE.  REPLACED AFT GALLEY SLIDE AFT COVER.
